Unitärinvarianten selbstadjungierter Operatoren

F. Wecken

Mathematische Annalen (1939)

  • Volume: 116, page 422-455
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wecken, F.. "Unitärinvarianten selbstadjungierter Operatoren." Mathematische Annalen 116 (1939): 422-455. <http://eudml.org/doc/160009>.

author = {Wecken, F.},
journal = {Mathematische Annalen},
keywords = {Functional analysis, function spaces},
pages = {422-455},
title = {Unitärinvarianten selbstadjungierter Operatoren},
url = {http://eudml.org/doc/160009},
volume = {116},
year = {1939},

AU - Wecken, F.
TI - Unitärinvarianten selbstadjungierter Operatoren
JO - Mathematische Annalen
PY - 1939
VL - 116
SP - 422
EP - 455
KW - Functional analysis, function spaces
UR - http://eudml.org/doc/160009
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.